Alert archive / Ohio / River Flood Warnings in 2018

River Flood Warning 53, NWS Cleveland, OH

April 15, 2018Summit County, Ohio

NWS Cleveland, OH issued this river flood warning at Apr 15, 2018, 9:38 PM EDT for Summit County, Ohio. It took effect at Apr 16, 2018, 12:42 AM EDT. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Apr 15, 2018, 9:38 PM EDT (01:38 UTC)
In effect from
Apr 16, 2018, 12:42 AM EDT
Expired
Apr 16, 2018, 2:45 PM EDT
In force
14 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Summit County, OH

The radar

The Cleveland radar (KCLE), 37 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuyahoga River at Old Portage (OLPO1). The gauge peaked at 10.26 ft at Apr 16, 2018, 1:00 AM EDT.

actionminormoderate51004/1604/17
Action stage
9 ft
Minor stage
10.5 ft
Moderate stage
13 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04206000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

543 
WGUS41 KCLE 160138
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
938 PM EDT Sun Apr 15 2018

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Cuyahoga River At Old Portage

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Ohio...

  Cuyahoga River At Independence

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC153-160938-
/O.NEW.KCLE.FL.W.0053.180416T0446Z-180416T1845Z/
/OLPO1.1.ER.180416T0446Z.180416T0600Z.180416T1245Z.NO/
938 PM EDT Sun Apr 15 2018

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Cuyahoga River At Old Portage
* from late tonight to Monday afternoon.
* At 9 PM the stage was 8.6 feet.
* Flood stage is 10.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage late tonight and rise to near 
  11.1 feet late tonight. The river will fall below flood stage by
  Monday morning.
* At 11.0 feet...Floodwaters will begin to affect areas along the 
  Cuyahoga River in Cuyahoga Falls and in Munroe Falls near Kennedy 
  Park.

&&

LAT...LON 4128 8161 4128 8152 4117 8153 4116 8139
      4113 8139 4111 8159             

$$

OHC035-160938-
/O.EXT.KCLE.FL.W.0050.180416T0522Z-180416T1825Z/
/INDO1.2.ER.180416T0522Z.180416T0600Z.180416T1225Z.NO/
938 PM EDT Sun Apr 15 2018

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Cuyahoga River At Independence 

* from late tonight to Monday afternoon.
* At 830 PM the stage was 17.3 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise to near 19.2 feet late tonight. The river will fall below flood
  stage Monday morning.
* At 19.0 feet...Water inundates along Gleeson, Charles, Frances, and
  Stone Streets in Valley View. Many roads may become impassable. 
  Water is out of banks in Brecksville Reservation and the Cuyahoga 
  Valley National Park. 

&&

LAT...LON 4145 8170 4146 8166 4128 8152 4128 8161


$$
2 follow-up statements
158 
WGUS81 KCLE 160228
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1028 PM EDT Sun Apr 15 2018

...The flood warning continues for the following rivers in Ohio...

  Black River At Elyria
  Cuyahoga River At Old Portage
  Cuyahoga River At Independence
  Grand River At Painesville
  Killbuck Creek Near Killbuck
  Portage River At Woodville
  Chagrin River At Willoughby
  Nimishillen Creek Near North Industry
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-161028-
/O.CON.KCLE.FL.W.0046.180416T1000Z-180417T0600Z/
/WDVO1.1.ER.180416T1000Z.180416T1800Z.180417T0000Z.NO/
1028 PM EDT Sun Apr 15 2018

The Flood Warning continues for
  The Portage River At Woodville
* from Monday morning to late Monday night.
* At 9 PM the stage was 8.6 feet.
* Flood stage is  9 feet.
* Minor flooding is forecast.
* The river will rise above flood stage Monday morning and continue 
  to rise to near 9.3 feet by Monday afternoon.The river will fall 
  below flood stage Monday evening.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park and is out of banks in Pemberville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-161028-
/O.EXT.KCLE.FL.W.0047.180416T0437Z-180417T1030Z/
/ELRO1.1.ER.180416T0437Z.180416T1200Z.180417T0430Z.NO/
1028 PM EDT Sun Apr 15 2018

...Flooding now expected to continue until Tuesday morning... 
The Flood Warning continues for
  The Black River At Elyria
* until Tuesday morning.
* At 9 PM the stage was 8.0 feet.
* Flood stage is 10 feet.
* Minor flooding is forecast.
* The river will rise above flood stage late tonight and continue to 
  rise to near 10.9 feet by Monday morning.The river will fall below 
  flood stage early Tuesday morning.
* At 11.0 feet...Flooding begins in low lying areas near the river in
  Elyria. Flooding along the East Branch of the Black River on Foster
  Road in Penfield Township. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC153-161028-
/O.EXT.KCLE.FL.W.0053.180416T0442Z-180416T1845Z/
/OLPO1.1.ER.180416T0442Z.180416T0600Z.180416T1245Z.NO/
1028 PM EDT Sun Apr 15 2018

The Flood Warning continues for
  The Cuyahoga River At Old Portage
* until Monday afternoon.
* At 10 PM the stage was 9.2 feet.
* Flood stage is 10 feet.
* Minor flooding is forecast.
* The river will rise above flood stage late tonight and continue to 
  rise to near 11.1 feet late tonight.The river will fall below 
  flood stage Monday morning.
* At 11.0 feet...Floodwaters will begin to affect areas along the 
  Cuyahoga River in Cuyahoga Falls and in Munroe Falls near Kennedy 
  Park.

&&

LAT...LON 4128 8161 4128 8152 4117 8153 4116 8139
      4113 8139 4111 8159             

$$

OHC035-161028-
/O.EXT.KCLE.FL.W.0050.180416T0224Z-180416T1825Z/
/INDO1.2.ER.180416T0059Z.180416T0600Z.180416T1225Z.NO/
1028 PM EDT Sun Apr 15 2018

The Flood Warning continues for
  The Cuyahoga River At Independence
* until Monday afternoon.
* At 9 PM the stage was 17.7 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* The river will continue rising to near 19.2 feet by late tonight. 
  The river will fall below flood stage Monday morning.
* At 19.5 feet...Homes and businesses flooded in Valley View. 
  Numerous road closures. 

&&

LAT...LON 4145 8170 4146 8166 4128 8152 4128 8161


$$

OHC085-161028-
/O.CON.KCLE.FL.W.0054.180416T0305Z-180416T1405Z/
/WBYO1.1.ER.180416T0305Z.180416T0600Z.180416T0805Z.NO/
1028 PM EDT Sun Apr 15 2018

The Flood Warning continues for
  The Chagrin River At Willoughby
* until Monday morning.
* At 9 PM the stage was 10.5 feet.
* Flood stage is 11 feet.
* Minor flooding is forecast.
* The river will rise above flood stage tonight and continue to rise 
  to near 11.8 feet late tonight.The river will fall below flood 
  stage early Monday morning.
* At 11.0 feet...Lowland flooding occurs in Daniels Park in 
  Willoughby and along some secondary roads near the Chagrin River.

&&

LAT...LON 4166 8144 4167 8141 4163 8138 4157 8139
      4157 8144 4163 8142             

$$

OHC085-161028-
/O.EXT.KCLE.FL.W.0051.180416T0224Z-180418T0300Z/
/PNVO1.1.ER.180416T0147Z.180416T1800Z.180417T2100Z.NO/
1028 PM EDT Sun Apr 15 2018

...Flooding now expected to continue until Tuesday evening... 
The Flood Warning continues for
  The Grand River At Painesville
* until Tuesday evening.
* At 10 PM the stage was 8.3 feet.
* Flood stage is  8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 9.3 feet by Monday 
  afternoon. The river will fall below flood stage Tuesday afternoon.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC075-169-161028-
/O.EXT.KCLE.FL.W.0048.180416T0224Z-180420T1200Z/
/KILO1.1.ER.180416T0106Z.180417T0600Z.180420T0600Z.NO/
1028 PM EDT Sun Apr 15 2018

The Flood Warning continues for
  The Killbuck Creek Near Killbuck
* from this evening to Friday morning.
* At 10 PM the stage was 15.2 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 16.1 feet by early Tuesday 
  morning. The river will fall below flood stage early Friday 
  morning.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC151-161027-
/O.CON.KCLE.FL.W.0049.000000T0000Z-180417T0240Z/
/NHSO1.1.ER.180416T0359Z.180416T1200Z.180416T2040Z.NO/
1028 PM EDT Sun Apr 15 2018

The Flood Warning continues for
  The Nimishillen Creek Near North Industry
* until Monday evening.
* At 10 PM the stage was 8.7 feet.
* Flood stage is 10 feet.
* Minor flooding is forecast.
* The river will rise above flood stage tonight and continue to rise 
  to near 11.9 feet by Monday morning.The river will fall below flood
  stage Monday afternoon.
* At 12.5 feet...Widespread flooding can be expected south of Canton 
  along the Nimishillen Creek from Ridge Avenue north to Allenford 
  Drive. Flood waters cut off access to properties on Cleveland 
  Southwest Avenue. Some low lying properties inundated.

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

OHC155-161027-
/O.CON.KCLE.FL.W.0052.180416T0345Z-180417T1900Z/
/PHAO1.1.ER.180416T0345Z.180416T1900Z.180417T1300Z.UU/
1028 PM EDT Sun Apr 15 2018

The Flood Warning continues for
  The Eagle Creek At Phalanx Station
* until Tuesday afternoon.
* At 10 PM the stage was 9.4 feet.
* Flood stage is 10 feet.
* Minor flooding is forecast.
* The river will rise above flood stage tonight and continue to rise 
  to near 12.7 feet by Monday afternoon.The river will fall below 
  flood stage Tuesday morning.
* At 13.0 feet...Flooding begins on Braceville Robinson Road. 
  Portions of Barcley Messerly Road south of Eagle Creek Road will be
  impassable. Some homes will be threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
605 
WGUS81 KCLE 161006
FLSCLE
Flood Statement
National Weather Service Cleveland OH
606 AM EDT Mon Apr 16 2018

...The flood warning is cancelled for the following rivers in Ohio...

  Cuyahoga River At Old Portage

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Chagrin River At Willoughby
  Grand River At Painesville

...The flood warning continues for the following rivers in Ohio...

  Black River At Elyria
  Killbuck Creek Near Killbuck
  Nimishillen Creek Near North Industry
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-161806-
/O.EXT.KCLE.FL.W.0046.000000T0000Z-180417T0700Z/
/WDVO1.1.ER.180416T0524Z.180416T1800Z.180417T0100Z.NO/
606 AM EDT Mon Apr 16 2018

...Flooding now expected to continue until late tonight... 
The Flood Warning continues for
  The Portage River At Woodville
* until late tonight.
* At 5 AM the stage was 9.3 feet.
* Flood stage is  9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 9.6 feet by this afternoon. 
  The river will fall below flood stage tonight.
* At 10.5 feet...Water is encroaching on State Route 105 in Sandusky 
  County northeast of U.S. 23. Water is in the backyard of residents 
  on Bierley, Bridge, and Water Streets in Pemberville. 

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-161806-
/O.CON.KCLE.FL.W.0047.000000T0000Z-180417T1030Z/
/ELRO1.1.ER.180416T0336Z.180416T1200Z.180417T0430Z.NO/
606 AM EDT Mon Apr 16 2018

The Flood Warning continues for
  The Black River At Elyria
* until Tuesday morning.
* At 5 AM the stage was 11.2 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 11.6 feet by this morning. 
  The river will fall below flood stage late tonight.
* At 11.0 feet...Flooding begins in low lying areas near the river in
  Elyria. Flooding along the East Branch of the Black River on Foster
  Road in Penfield Township. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC153-161036-
/O.CAN.KCLE.FL.W.0053.000000T0000Z-180416T1845Z/
/OLPO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
606 AM EDT Mon Apr 16 2018

The Flood Warning is cancelled for
  The Cuyahoga River At Old Portage
* At 5 AM the stage was 9.3 feet.
* Flood stage is 10 feet.
* The river crested below flood stage at 10.3 feet. The river will 
  continue to fall to 7.1 feet by Tuesday morning.


&&

LAT...LON 4128 8161 4128 8152 4117 8153 4116 8139
      4113 8139 4111 8159             

$$

OHC085-161603-
/O.EXT.KCLE.FL.W.0054.000000T0000Z-180416T1603Z/
/WBYO1.1.ER.180416T0134Z.180416T0545Z.180416T1003Z.NO/
606 AM EDT Mon Apr 16 2018

...Flooding now expected to continue until this afternoon... 
The Flood Warning continues for
  The Chagrin River At Willoughby
* until this afternoon.
* At 5 AM the stage was 11.6 feet.
* Flood stage is 11 feet.
* Minor flooding is occurring.
* The river will continue to fall to below flood stage by this 
  morning.
* At 11.0 feet...Lowland flooding occurs in Daniels Park in 
  Willoughby and along some secondary roads near the Chagrin River.

&&

LAT...LON 4166 8144 4167 8141 4163 8138 4157 8139
      4157 8144 4163 8142             

$$

OHC085-161806-
/O.EXT.KCLE.FL.W.0051.000000T0000Z-180417T0900Z/
/PNVO1.1.ER.180416T0147Z.180416T0545Z.180417T0300Z.NO/
606 AM EDT Mon Apr 16 2018

The Flood Warning continues for
  The Grand River At Painesville
* until late tonight.
* At 5 AM the stage was 9.4 feet.
* Flood stage is  8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by tonight.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC075-169-161806-
/O.CON.KCLE.FL.W.0048.000000T0000Z-180420T1200Z/
/KILO1.1.ER.180416T0106Z.180416T1800Z.180420T0600Z.NO/
606 AM EDT Mon Apr 16 2018

The Flood Warning continues for
  The Killbuck Creek Near Killbuck
* until Friday morning.
* At 5 AM the stage was 16.4 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 16.5 feet by this afternoon.
  The river will fall below flood stage early Friday morning.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC151-161805-
/O.CON.KCLE.FL.W.0049.000000T0000Z-180417T0240Z/
/NHSO1.1.ER.180416T0538Z.180416T1200Z.180416T2040Z.NO/
606 AM EDT Mon Apr 16 2018

The Flood Warning continues for
  The Nimishillen Creek Near North Industry
* until this evening.
* At 5 AM the stage was 10.7 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 11.9 feet by this morning. 
  The river will fall below flood stage late this afternoon.
* At 12.5 feet...Widespread flooding can be expected south of Canton 
  along the Nimishillen Creek from Ridge Avenue north to Allenford 
  Drive. Flood waters cut off access to properties on Cleveland 
  Southwest Avenue. Some low lying properties inundated.

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

OHC155-161805-
/O.CON.KCLE.FL.W.0052.000000T0000Z-180417T1900Z/
/PHAO1.1.ER.180416T0215Z.180416T1900Z.180417T1300Z.UU/
606 AM EDT Mon Apr 16 2018

The Flood Warning continues for
  The Eagle Creek At Phalanx Station
* until Tuesday afternoon.
* At 5 AM the stage was 10.9 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 12.7 feet by late this 
  afternoon. The river will fall below flood stage Tuesday morning.
* At 13.0 feet...Flooding begins on Braceville Robinson Road. 
  Portions of Barcley Messerly Road south of Eagle Creek Road will be
  impassable. Some homes will be threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 15, 9:18 PM EDT, 20 minutes earlier.

Area forecast discussion, Apr 15, 9:18 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
918 PM EDT Sun Apr 15 2018

.SYNOPSIS...
Low pressure across northwest Ohio will move northeast tonight
and take a cold front across the area. Locally heavy rainfall is
possible across eastern Ohio tonight. The low will linger across
the eastern Great Lakes into Tuesday and keep a trough across
the local area. The next system moves across the lower Great
Lakes mid week.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
Tweaked timing of rain and lowered overnight lows a couple of
degrees for 930 update. Trough axis just east of a CLE to
Wooster line. Strongest winds and heaviest rain have shifted
east of the forecast area. The back edge of the rain just west
of a Lorain to Mt Vernon line and edging east at 10 to 15 MPH.

Original discussion... Have gone ahead
with a flood watch across the extreme southeast counties. Good
conveyor of moisture focused right across the Mahoning Valley
while advancing cold/occluded front slows its forward progress
across eastern OH. Otherwise areas along/east of I-71 will all
have the potential for moderate to locally heavy rainfall this
evening with nuisance flood problems possible. A handful of area
river forecast points forecast to exceed minor flood stage.
Keep informed of the latest tonight. Fortunately rainfall prior
to 2 pm across eastern OH was much lighter than earlier forecast
so conditions going into this evening are starting off in a
good place.

Still looking at downslope wind potential across Erie PA for
this evening. Have forecast just under advisory criteria. The
window of opportunity is small and we do not have the optimal
mixing set up.

Temperatures have been slow to rise and the northeast wind has
been stubborn to budge. But as the low reaches the western basin
of the lake winds have begun to come around to the southeast
and temperatures have reached into the 50s with a few hitting
60. With the passage of the front, lows tonight are expected to
be from the upper 30s west to the lower 40s east. A few wet
snowflakes may try to mix in with any lingering showers toward
Monday morning.

Upper low overhead for Monday with isolated/scattered showers
still possible. Temperatures will hover in the upper 30s/close
to 40. Scattered snow showers will trend toward snow showers for
Monday night. Minor accumulations possible across the snowbelt.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
A trailing short wave is progged to drop through the trough on
Tuesday morning and lingering snow showers are likely,
especially in the snowbelt in the morning. Things should begin
to dry out from west to east Tuesday afternoon and night as
surface high pressure and subsidence builds in.

The low temperature forecast Tuesday night will depend on the amount
of clearing and whether we can get the wind to lighten up. The best
chance for this would be across NW and north central OH and will go
with the colder raw model guidance there for lows (25 to 30) with
lows closer to 30 elsewhere.

The GFS is still the fastest with the next system, a bowling ball
closed low from the midwest, but in general, the models are trending
slower with the system. Will back off just a bit on the warming on
Wednesday although we should at least lose some of the winter chill.
High clouds will increase from the west and we may still have
stratocumulus in the snowbelt, at least to start the day. I suspect
that the threat of showers will also be slower to arrive but will
continue to mention a small chance of showers everywhere given the
uncertainty on the track and timing.

There should be a better chance of precipitation Wednesday night and
Thursday and the forecast will have 40-70 pops. Will include a
mention of snow on Thursday where surface temps are in the lower 40s
or lower since there should be plenty of cold air aloft with the
upper low passing overhead.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
The extended forecast continues to be cool but dry. Both models
similar with high pressure building over the forecast area by
daybreak Friday. May be a few lingering flurries in the extreme
east, but no accumulating snow. Models continue in good
agreement into Saturday with large area of high pressure
tracking SE across the Great Lakes. This will produce dry
conditions with high temps in the 50s. Models diverge on Sunday.
GFS tracks low pressure across the Tennessee Valley on Sunday
while the ECMWF keeps low well to the west. GFS keeps bulk of
precip well south of the forecast area so went with slt chc pops
across the extreme southern tier on Sunday and the rest of the
area dry.

&&

.AVIATION /00Z Monday THROUGH Friday/...
Trough axis now extends from Western
Lake county into Eastern Stark county and is moving east at
roughly 15 MPH. Back edge of the rain now just east of TOL to
FDY line. Rain will gradually taper off from the west overnight
but expect widespread IFR to develop overnight. Gusty W to SW
winds will develop tomorrow afternoon.

OUTLOOK...Non-VFR conditions Monday continuing across far
northeast OH/nw PA through Tuesday. Non-VFR possible again
Thursday.

&&

.MARINE...
Winds will diminish from west to east this evening and early tonight
on Lake Erie as the pressure gradient between high pressure in
eastern Canada and low pressure over Ohio weakens. A cold front will
cross the lake and winds will shift from east to south and southwest
with the frontal passage. The high water conditions on western Lake
Erie will improve quickly late this afternoon and evening as water
levels drop with the wind shift. Gale warnings will expire.

Small craft advisories will be necessary as the southwest winds
increase quickly by Monday. Winds will veer northwest on Tuesday,
then relax for a short while as high pressure slides across the lake
Tuesday night and Wednesday morning. Winds will pick back up ahead
of the next low pressure system Wednesday afternoon into Thursday,
first from the east, then veering to the south and southwest as the
system crosses the lake Wednesday night. Small craft advisories will
likely be needed again.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch until 4 AM EDT Monday for OHZ022-023-032-033.
PA...None.
MARINE...Small Craft Advisory until 4 AM EDT Wednesday for LEZ144>149.
     Small Craft Advisory until 10 PM EDT Tuesday for LEZ142-143.

&&

SYNOPSIS...Oudeman
NEAR TERM...DJB/Oudeman
SHORT TERM...Kosarik
LONG TERM...DJB
AVIATION...DJB
MARINE...Kosarik
Hazardous weather outlook, Apr 15, 4:06 PM EDT, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
406 PM EDT Sun Apr 15 2018

LEZ061-142>149-162>169-OHZ003-006>009-017>019-027-028-036-037-162015-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-Crawford-Marion-
Morrow-
406 PM EDT Sun Apr 15 2018

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010>014-020-021-029>031-038-047-089-PAZ003-162015-
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Richland-
Ashland-Wayne-Holmes-Knox-Ashtabula Lakeshore-Crawford-
406 PM EDT Sun Apr 15 2018

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Locally heavy rainfall is possible through this evening. Ponding of
water and localized flooding may occur. Rises on area creeks and
streams are likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ022-023-032-033-162015-
Portage-Trumbull-Stark-Mahoning-
406 PM EDT Sun Apr 15 2018

...FLOOD WATCH IN EFFECT UNTIL 4 AM EDT MONDAY...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-002-162015-
Northern Erie-Southern Erie-
406 PM EDT Sun Apr 15 2018

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Tonight.

Southeast winds will increase this evening. Isolated wind gusts in
excess of 45 mph will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 15, 8:38 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
838 PM EDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND DMG     4 S AKRON               41.03N 81.53W
04/15/2018                   SUMMIT             OH   PUBLIC

            2 CARS FLIPPED, LIGHTING TORN DOWN OFF BUILDING ROOF,
            MINOR BUILDING DAMAGE TO BURGER KING AND ACME MARKET,
            DAMAGE TO ONE GAS PUMP.

&&

CLARK
Local storm report, Apr 15, 8:54 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
854 PM EDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND DMG     1 SW TWINSBURG          41.31N 81.47W
04/15/2018                   SUMMIT             OH   PUBLIC

            DAMAGE REPORTED TO A BUILDING AT SR 82 AND CHAMBERLIN
            ROAD.

&&

CLARK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:05 PM EDTRiver Flood WarningCLECuyahoga27 hr
Apr 15, 8:32 PM EDTRiver Flood WarningCLELake48 hr
Apr 15, 8:32 PM EDTRiver Flood WarningCLETrumbull48 hr
Apr 15, 9:56 PM EDTRiver Flood WarningCLELake14 hr
Apr 15, 10:41 PM EDTAreal Flood AdvisoryCLEMahoning, Trumbull18 hr
Apr 16, 12:22 AM EDTAreal Flood AdvisoryCLECuyahoga, Holmes, Medina, Stark, Summit, Wayne18 hr
Apr 16, 1:00 AM EDTRiver Flood WarningCLETrumbull41 hr
Apr 16, 1:25 AM EDTAreal Flood AdvisoryCLEGeauga, Portage15 hr
Apr 16, 8:05 AM EDTRiver Flood WarningCLEMarion11 hr
Apr 16, 9:52 AM EDTRiver Flood WarningCLETrumbull29 hr
Apr 16, 9:52 AM EDTRiver Flood WarningCLEMahoning, Trumbull29 hr
Apr 16, 6:12 PM EDTLow Water AdvisoryCLE10 hr

Nearby

River Flood Warnings in Ohio, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.